# SDR MWEA00605

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: 995792515
- Condition: Chafed
- Location: Floor Board
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOORBOARD C-7 HAS CHAFED DAMAGE TO STIFFENER AT STATION 579 TO 680.  FABRICATED AND INSTALLED REPAIR STIFFENER.  (M)
